MAUDE Adverse Event Report: I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number N/A
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Headache (1880); Hypoglycemia (1912); Vomiting (2144); Chills (2191); Diaphoresis (2452)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not been returned from the customer, and the serial number of the meter received via phone call is presumed to be incorrect as there is no production history associated with it.Therefore, based on the product name reported by the customer, i-sens analyzed the accuracy issue with a reference meter and retained strips from the same lot.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (b)(4), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
Caller stated that meter had been giving incorrect readings and noted that the readings appeared to be of a normal level, so the patient continued with his normal routine.On the day of the incident, the patient was exhibiting symptoms of low blood sugar, so 911 was called.Because he was low, he ate some sweet foods before the paramedics arrived to get his blood sugar back up.The paramedics checked his levels with a blood glucose test, and they received a reading of 79 with their meter, but the classic meter read 115.Checked glucose readings again in the ambulance and they gave him a glucose drink to get his blood glucose level back up.The ambulance took him to the hospital for further treatment.They did lab work at the hospital.He ended up vomiting at the hospital and received further treatment until he was stable enough to go home.Replaced meter, strips, sent control solution and return label.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key17263045
Report Number3005621222-2023-00010
Device Sequence Number20323448
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131280624,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K192220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/27/2024
Device Model NumberN/A
Device Catalogue Number784001
Device Lot NumberUN28BBRHF
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age34 YR
Patient SexMale
Patient Weight136 KG